×

Found 79 Documents (Results 1–79)

100
MathJax

Examples for different sobrieties in fixed-basis topology. (English) Zbl 1246.54008

Rodabaugh, Stephen Ernest (ed.) et al., Topological and algebraic structures in fuzzy sets. A handbook of recent developments in the mathematics of fuzzy sets. Dordrecht: Kluwer Academic Publishers (ISBN 1-4020-1515-1/hbk). Trends Log. Stud. Log. Libr. 20, 427–440 (2003).
MSC:  54A40 18B30 54B30
PDF BibTeX XML Cite

Introductory note to chapter 3. (English) Zbl 0961.54005

Höhle, Ulrich (ed.) et al., Mathematics of fuzzy sets. Logic, topology, and measure theory. Dordrecht: Kluwer Academic Publishers. Handb. Fuzzy Sets Ser. 3, 117-122 (1999).
MSC:  54A40 54B30
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification